PL EN


Journal
2012 | 20 | 2(78) | 29-133
Article title

Tomasz z Akwinu monotonicznie

Authors
Title variants
EN
THOMAS AQUINAS MONOTONICALLY
Languages of publication
PL
Abstracts
EN
The paper is a critical reaction to Marcin Trepczyński article “Thomas Aquinas Non-Monotonically” (Filozofia Nauki 2/2011). It is shown that the author misunderstood the real forms of Thomas Aquinas reasoning. I present arguments which show why these reasonings are monotonic by analyzing some of the examples which Trepczyński is using to justify the opposite thesis.
Journal
Year
Volume
20
Issue
Pages
29-133
Physical description
Contributors
author
  • Uniwersytet Łódzki, Instytut Psychologii, Zakład Kognitywistyki, ul. Smugowa 10/12, 91-433 Łódź, Poland
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.cejsh-9b0fa13c-0d86-4dd3-89ae-2dd81b9eb4db
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.